Vol. 132, No. 1, 2007 · Contents

G. Palani Chetty, G. Balasubramanian:
On fuzzy nearly C-compactness in fuzzy topological spaces

Lia Vas:
Semisimplicity and global dimension of a finite von Neumann algebra

Guang-hui Cai:
Chover-type laws of the iterated logarithm for weighted sums of NA sequences

A. Giovannitti, H. P. Goeters:
Precobalanced and cobalanced sequences of modules over domains

Aparna Lakshmanan S., S. B. Rao, A. Vijayakumar:
Gallai and anti-Gallai graphs of a graph

Z. Ercan:
A remark on supra-additive and supra-multiplicative operators on $C(X)$

J. R. Brown:
Properties of a hypothetical exotic complex structure on $\Bbb C P^3$

Ludek Zajicek:
On sets of non-differentiability of Lipschitz and convex functions

Ivan Chajda:
Ring-like structures derived from $\lambda$-lattices with antitone involutions

Miroslav Fiedler:
Professor Bohdan Zelinka (May 16, 1940-February 5, 2005)

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]